MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE TUOHY NEEDLE; EPIDURAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE TUOHY NEEDLE; EPIDURAL NEEDLE
Model Number 1150-6K091
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical produkte gmbh.Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Broken hub.
 
Event or Problem Description
Irn#: (b)(4).Broken hub.
 
Additional Manufacturer Narrative
No failure product but pictures of the failure product were sent in for examination.The manufacturing documentation and the manufacturing specifications of the batch concerned were examined and did not allow any negative conclusions to be drawn.The facts of the case were examined.Result: the defect could be traced.The luer connection of the cannula hub has separated from the rest of the hub.This could be confirmed by examination of the pictures sent in by the customer.When examining a retention sample of the article from the corresponding batch, no deviations could be found.The luer connection could not be separated from the lor syringe even by strong force after connecting the syringe.The cause of the error cannot be determined beyond doubt without examining the product.We are not aware of any other complaints with this defect pattern at present.It is possibly a single product error.Based on clinical evaluation report and risk management file this file is considered as closed unless further information becomes available.

Brand Name
TUOHY NEEDLE
Common Device Name
EPIDURAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10374695
Report Number9611612-2020-00009
Device Sequence Number3120464
Product Code BSP
UDI-Device Identifier14048223004019
UDI-Public14048223004019
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model Number1150-6K091
Device Catalogue Number1150-6K091
Device Lot Number1353.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;